Some integral inequalities related to Wirtinger’s result for p-norms

[thumbnail of 0719-0646-cubo-23-03-457.pdf]
0719-0646-cubo-23-03-457.pdf - Published Version (531kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2021) Some integral inequalities related to Wirtinger’s result for p-norms. Cubo, 23 (3). pp. 457-468. ISSN 0719-0646


In this paper we establish several natural consequences of some Wirtinger type integral inequalities for p-norms. Applications related to the trapezoid unweighted inequalities, of Grüss’ type inequalities and reverses of Jensen’s inequality are also provided.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.4067/S0719-06462021000300457
Official URL
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords applied mathematics, p-norms, Wirtinger type, Gruss type, Jensen's inequality
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login